# SDR AALA20170421003

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 64,576 hours, 8,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY L1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-01.  OPERATIONAL CHECKED GOOD.
